# SDR FDEA201010053947

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559025
- Condition: Corroded
- Location: Bs 1200-1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT INBD CREASE BEAM BETWEEN STA.1200-1260 HAS NUT PLATE HOLE CORROSIONS AND SHEARED SCREWS, AS MARKED. REMONED CORROSION IAW SRM 51-10-02  BLENED AREA  ORIG  MAT  .071  L= 4" W=2"  D= .020    FOUND OUT OF LIMITS  IAW SRM 53-60-13 FIG 101 DET  VIII . REMOVED AND REPLACED CREASE BEAM STA 1180 TO  1290  IAW SRM 51-40-02.
